Alert archive / Indiana / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 5, NWS Louisville, KY

January 17, 2012Crawford County, Harrison County, Indiana; Meade County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jan 17, 2012, 10:43 AM EST for Crawford County, Harrison County, Indiana; Meade County, Kentucky. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 17, 2012, 10:43 AM EST (15:43 UTC)
Expired
Jan 17, 2012, 11:00 AM EST
In force
17 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.5 in
Wind
60.0 mph

Counties Crawford County, IN, Harrison County, IN, Meade County, KY

The radar

The Louisville radar (KLVX), 24 km from the middle of the area, began a volume at 15:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 3.7 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2012-01-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2012-01-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 587 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
608 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
587 m²/s²
0-3 km storm-relative helicity
687 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

844 
WUUS53 KLMK 171543
SVRLMK
INC025-061-KYC163-171600-
/O.NEW.KLMK.SV.W.0005.120117T1543Z-120117T1600Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1043 AM EST TUE JAN 17 2012

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN MEADE COUNTY IN NORTH CENTRAL KENTUCKY...
  SOUTHEASTERN CRAWFORD COUNTY IN SOUTH CENTRAL INDIANA...
  SOUTHERN HARRISON COUNTY IN SOUTH CENTRAL INDIANA...

* UNTIL 1100 AM EST

* AT 1039 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR NEW AMSTERDAM...MOVING EAST
  AT 60 MPH.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
  NEW MIDDLETOWN AND DOGWOOD...
  LOTTICK CORNER AND SEVEN SPRINGS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3817 8591 3805 8599 3812 8643 3823 8629
TIME...MOT...LOC 1544Z 272DEG 51KT 3817 8616
WIND...HAIL 60MPH <.50IN

$$

AMS
1 follow-up statement
955 
WWUS53 KLMK 171601
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1101 AM EST TUE JAN 17 2012

INC025-061-KYC163-171611-
/O.EXP.KLMK.SV.W.0005.000000T0000Z-120117T1600Z/
HARRISON IN-CRAWFORD IN-MEADE KY-
1101 AM EST TUE JAN 17 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MEADE...
SOUTHEASTERN CRAWFORD AND SOUTHERN HARRISON COUNTIES HAS EXPIRED...

THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER
SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE 
OF PRODUCING PERIODS OF GUSTY WINDS...HEAVY RAIN AND DANGEROUS 
LIGHTNING.

TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3817 8591 3805 8599 3812 8643 3823 8629
TIME...MOT...LOC 1543Z 272DEG 51KT 3817 8618

$$

AMS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 17, 9:45 AM EST, 58 minutes earlier.

Area forecast discussion, Jan 17, 9:45 AM EST, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
945 AM EST TUE JAN 17 2012

...Mesoscale Update...

Focus now has shifted to the line of strong to severe thunderstorms
that is moving toward our northwestern counties.  Upstream storm
reports indicate some wind damage with this activity over extreme
eastern IL and far western IN.  This line has several bowing
segments where damaging winds will be very possible.  These storms
will be affecting Dubois, Perry, Crawford, Orange, and Washington
counties in southern Indiana very shortly.  With such strong
mid-level winds of 60-75 knots, wind damage is the most likely
severe weather threat.  However, proximity soundings near the squall
line do also show some low-level turning of winds.  Hence, it is
possible that some isolated tornadoes may occur within this
line...especially in the bowing segments.

Current speed of the line will have it moving into the I-65 corridor
and into metro Louisville around 11AM EST and in Bowling Green
around Noon CST.  Lexington, being further east will likely not see
this line until around 1230-100 PM EST.

&&

.Short Term (Today - Tonight)...

Elongated surface low extends from south-central Missouri into
central Illinois, with strong SSW low-level flow over the Ohio
Valley. The air mass being advected in is unseasonably mild, but so
far not exceedingly moist, which has somewhat limited the
development of precip south of the Ohio River. Strong low-level jet
(60-65 kt at 3000 ft AGL per KLVX 88-D) has not penetrated the
boundary layer as well as we expected, with 2000 ft winds holding
around 45 kt.

Showers that tried to expand south and east into central Kentucky
are now largely confined to Indiana, but METARs did show peak winds
near 40 mph at SDF and FFT at or just before the onset of precip
earlier. Expect more gusty showers, and perhaps a few thunderstorms,
through the pre-dawn hours, mainly in Indiana but possibly as far
south and east as the Bluegrass Parkway. Not expecting severe wind
gusts, but with the screaming low-level jet, any shower or
thunderstorm could briefly mix down strong wind gusts in the 40-50
mph range.

Still on track for an early afternoon frontal passage, but the
precip chances should actually drop off to a low-end likely a few
hours before that, as the low-level jet is shunted south and east of
the forecast area. Thunder potential will exit with the low-level
jet around midday.

Temps will remain near current readings, mainly in the mid-50s,
through late morning in Indiana, and early/mid-afternoon in
Kentucky. Once the front moves through, expect temperatures to
rapidly fall through the 40s, and into the 30s by early evening.

As usual this begs the question of snow potential with the exiting
precip shield. NAM takes the precip out of central Kentucky too
quickly to change over, but the GFS is a little slower. Forecast
soundings only show a very shallow layer near saturation at -10C,
and time-height X-sections actually show downward motion. Therefore,
we will be hard pressed to see any changeover except in the I-75
corridor early this evening. Even then it looks more like a mix, if
anything, so we will carry a chance of rain or snow showers. Surface
temps still above freezing so little or no impact is expected.

.Long Term (Wednesday night through Monday)...

The early portion of the extended, late Wednesday through Sunday,
will feature a fast progressive zonal jet that will basically bisect
the CONUS from west to east. Bitterly cold arctic air across Canada
will spill south of the Canadian border and bring cold temperatures
to the northern states. Unseasonably mild temperatures will stretch
across our southern states from New Mexico across the Gulf States
through the Carolinas. A baroclinic zone will become established
across the Lower Ohio Valley with a sharp contrast in temperatures
from north to south, making our temperature forecast Thursday
through Saturday tricky.

Temperatures will start off cold Wednesday as high pressure builds
over the Commonwealth. Under mostly clear to partly cloudy skies,
light north winds will diminish during the afternoon before becoming
light southerly by Thursday morning. Despite highs only in the upper
30s to around 40, sun and light winds will make Wednesday seem
warmer.

A potent low pressure system will move across the western Great
Lakes early Thursday. Arctic high pressure will quickly build across
the Upper Midwest by afternoon. A cold front will move south of the
Ohio River late in the day. However, the bulk of the really bitterly
cold air will stay to the north, with the Commonwealth receiving
just a glancing blow from this shallow arctic airmass. Some light
snow showers or flurries may just graze our northern counties across
the Bluegrass and southern Indiana Thursday afternoon. Thursday's
highs may show a wide range from north to south on Thursday, and
possibly Friday's as well, varying from the upper 30s north to near
50 across the south. Both the GFS and latest ECMWF show a weak
trough crossing the region early Saturday. Light rain is likely
Saturday, with again, cold air likely remaining to the north.

Sunday and Monday...

Jet stream energy will move east into the central Rockies Sunday and
this will lead to a broad ridge developing across the southern
states. Light southwest flow will likely lead to several very mild
days early next week. Highs Sunday and Monday will rise well into
the 50s. The GFS hints at a significant cyclone developing across
the southern plains next Monday. This system will bring increasing
moisture and potentially two wet days Monday and Tuesday.

&&

.Aviation (12Z TAF Issuance)...

Strong SSW flow continues in the low levels, but the LLJ remains
weaker than anticipated. VAD Wind Profiles from KLVX and surrounding
88-Ds would indicate 2000 ft winds near 45 kt, with just enough of a
directional difference to have a marginal LLWS impact. By
mid-morning the low-level jet will be shunted off to our east, and
cooling from the top down will start to mix the jet out through the
boundary layer. Therefore LLWS will only be included in the
initialization. Wind gusts near or above 25 kt will be fairly
commonplace. Could see 30-35 kt gusts in or just ahead of any
convective elements, but given the difficulty in pinning down
location or timing, the TAFs will not be that bullish.

Ceilings are VFR with the exception of BWG which has just gone MVFR.
Will remain close to that threshold for the next couple of hours.
A smattering of quick-moving showers merits initializing with VCSH,
with a more organized line working its way in from the west by
mid-morning. Not as much lightning as in the convection farther
north, so the low probability for thunder will continue to be
covered with CB wording. Based on METARs over SW Indiana and western
Kentucky, expect ceilings to go MVFR but remain above fuel-alternate
threshold.

Front goes through SDF and BWG 18-19Z, and LEX by 21Z. Sharply colder
air in the lowest 3000 ft will provide a very well-mixed boundary
layer, and gusts could easily exceed 30 kt, especially in SDF and
LEX. MVFR ceilings will improve to VFR after sunset, and gusty winds
should abate.  SDF will carry the strongest winds through the night,
holding up near or above 15 kt.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
KY...NONE.

Mesoscale........MJ
Short Term.......RAS
Long Term........JSD
Aviation.........RAS
Hazardous weather outlook, Jan 17, 4:01 AM EST, 6 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
401 AM EST TUE JAN 17 2012

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-180915-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
401 AM EST TUE JAN 17 2012 /301 AM CST TUE JAN 17 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND A FEW THUNDERSTORMS MAY PRODUCE GUSTY WINDS IN EXCESS
OF 40 MPH THIS MORNING. THE BEST CHANCE FOR THUNDERSTORMS AND
GUSTY WINDS WILL BE ALONG AND NORTH OF INTERSTATE 64.

AFTER THE PASSAGE OF A COLD FRONT...WIND GUSTS WILL CONTINUE TO
APPROACH 40 MPH THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS TODAY.

40

In the hours before

Special weather statement, Jan 17, 10:24 AM EST, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1024 AM EST TUE JAN 17 2012

INZ078-079-171600-
JEFFERSON-SCOTT-
1024 AM EST TUE JAN 17 2012

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 50 MPH WINDS...

AT 1024 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 11 MILES SOUTHWEST OF VERNON...AND MOVING EAST
AT 50 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...HALF INCH HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50
MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  MADISON...
  FIVE POINTS AND LANCASTER...
  MIDDLEFORK AND WIRT...
  BELLEVIEW AND CHINA...
  CANAAN AND MANVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3891 8520 3870 8520 3870 8523 3874 8526
      3874 8542 3870 8546 3871 8579 3882 8577
      3883 8573 3882 8570 3883 8562 3885 8562
      3886 8558 3888 8558 3889 8554 3892 8554
TIME...MOT...LOC 1524Z 270DEG 49KT 3884 8565

MP
Local storm report, Jan 17, 10:25 AM EST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1025 AM EST TUE JAN 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1021 AM     TSTM WND DMG     3 NE HOLLAND            38.28N  87.00W
01/17/2012                   DUBOIS             IN   EMERGENCY MNGR

            OUTBUILDING BLOWN ON ROAD.

&&

EVENT NUMBER LMK1200024

CMC
Local storm report, Jan 17, 10:26 AM EST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1026 AM EST TUE JAN 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1026 AM     TSTM WND DMG     1 N HUNTINGBURG         38.31N  86.96W
01/17/2012                   DUBOIS             IN   PUBLIC

            NUMEROUS TREE LIMBS DOWN.

&&

EVENT NUMBER LMK1200025

CMC
Special weather statement, Jan 17, 10:27 AM EST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1027 AM EST TUE JAN 17 2012

INZ089-090-KYZ023>025-171600-
BRECKINRIDGE-HANCOCK-HARRISON-MEADE-PERRY-
927 AM CST TUE JAN 17 2012

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 50 MPH WINDS...

AT 925 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES SOUTHWEST
OF ENGLISH TO GRANDVIEW...AND MOVING EAST AT 60 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...HALF INCH HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50
MPH...ARE EXPECTED WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  TELL CITY...
  PETRI AND ADAIR...
  ROBERTA AND MAGNET...
  WOLF CREEK AND LILLY DALE...
  HARDINGROVE AND CHENAULTT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL AND STRONG WIND IS OCCURRING. EXPECT PONDING OF
WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR
HEADLIGHTS IF ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 3794 8691 3799 8686 3801 8678 3810 8677
      3812 8681 3814 8680 3816 8677 3812 8641
      3811 8640 3811 8639 3807 8606 3791 8654
      3793 8698 3794 8697
TIME...MOT...LOC 1527Z 265DEG 51KT 3814 8657 3799 8695

AMS
Special weather statement, Jan 17, 10:30 AM EST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
930 AM CST TUE JAN 17 2012

INZ076>079-092-KYZ031-171600-
CLARK-JEFFERSON-OLDHAM-ORANGE-SCOTT-WASHINGTON-
1030 AM EST TUE JAN 17 2012

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 50 MPH WINDS...

AT 1025 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF SALEM...AND MOVING EAST AT
55 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...HALF INCH HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50
MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  SCOTTSBURG...
  SALEM...
  NEW PEKIN AND FARABEE...
  DAISY HILL AND BLUE RIVER...
  NEW LIBERTY AND BUNKER HILL...
  BLUE LICK AND HENRYVILLE...

THIS STORM WILL AFFECT INTERSTATE 65 IN INDIANA BETWEEN MILE MARKERS
16 AND 29.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3870 8545 3841 8546 3840 8597 3842 8600
      3842 8631 3840 8631 3840 8643 3861 8621
      3872 8583
TIME...MOT...LOC 1530Z 267DEG 47KT 3851 8610

AMS
Local storm report, Jan 17, 10:33 AM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1033 AM EST TUE JAN 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1032 AM     FUNNEL CLOUD     1 SE CURBY              38.23N  86.37W
01/17/2012                   CRAWFORD           IN   TRAINED SPOTTER

            SPOTTER SEES RAIN WRAPPED FUNNEL.

&&

EVENT NUMBER LMK1200026

CMC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 17, 9:29 AM ESTSevere Thunderstorm WarningLMKOrange, Washington31 min
Jan 17, 9:31 AM ESTSevere Thunderstorm WarningLMKCrawford, Dubois, Orange, Perry44 min
Jan 17, 9:54 AM ESTSpecial Weather StatementLMKOrange, Washington36 min
Jan 17, 10:02 AM ESTSpecial Weather StatementLMKWashington28 min
Jan 17, 10:14 AM ESTSevere Thunderstorm WarningLMKCrawford, Harrison, Perry31 min
Jan 17, 10:24 AM ESTSpecial Weather StatementLMKJefferson36 min
Jan 17, 10:27 AM ESTSpecial Weather StatementLMKPerry33 min
Jan 17, 10:27 AM ESTTornado WarningLMKCrawford, Floyd, Harrison, Perry43 days
Jan 17, 10:30 AM ESTSpecial Weather StatementLMKClark, Scott, Washington30 min
Jan 17, 10:34 AM ESTSevere Thunderstorm WarningLMKJefferson26 min
Jan 17, 10:50 AM ESTSevere Thunderstorm WarningLMKPerry25 min
Jan 17, 10:54 AM ESTTornado WarningLMKClark, Floyd, Harrison36 min
Jan 17, 10:57 AM ESTSevere Thunderstorm WarningLMKHarrison, Perry18 min
Jan 17, 11:02 AM ESTSpecial Weather StatementLMKClark28 min
Jan 17, 11:07 AM ESTSevere Thunderstorm WarningLMKHarrison23 min
Jan 17, 11:19 AM ESTSevere Thunderstorm WarningLMKHarrison26 min
Jan 17, 11:00 AM ESTSpecial Weather StatementLMKJefferson30 min
Jan 17, 11:11 AM ESTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hancock, Ohio19 min
Jan 17, 11:20 AM ESTTornado WarningLMKJefferson, Shelby, Spencer25 min
Jan 17, 11:23 AM ESTSevere Thunderstorm WarningLMKBullitt, Jefferson, Nelson, Spencer37 min
Jan 17, 11:25 AM ESTSevere Thunderstorm WarningLMKHenry, Oldham, Trimble35 min
Jan 17, 11:29 AM ESTTornado WarningLMKBreckinridge, Grayson, Hardin16 min
Jan 17, 11:42 AM ESTSevere Thunderstorm WarningLMKShelby, Spencer18 min
Jan 17, 11:44 AM ESTSevere Thunderstorm WarningLMKBreckinridge, Bullitt, Hardin, Larue, Meade, Nelson31 min
Jan 17, 11:52 AM ESTSevere Thunderstorm WarningLMKAnderson, Fayette, Franklin, Scott, Shelby, Spencer and 1 more23 min
Jan 17, 12:06 PM ESTSpecial Weather StatementLMKGrayson, Larue24 min
Jan 17, 12:07 PM ESTSevere Thunderstorm WarningLMKAnderson, Mercer, Nelson, Spencer, Washington23 min
Jan 17, 12:14 PM ESTSpecial Weather StatementLMKBourbon, Clark, Fayette, Scott, Woodford31 min
Jan 17, 12:16 PM ESTSpecial Weather StatementLMKLogan29 min
Jan 17, 12:24 PM ESTSevere Thunderstorm WarningLMKGrayson, Green, Hardin, Hart, Larue, Nelson and 1 more36 min
Jan 17, 12:27 PM ESTTornado WarningLMKGrayson, Green, Hardin, Hart, Larue33 min
Jan 17, 12:28 PM ESTSevere Thunderstorm WarningLMKButler, Logan, Warren17 min
Jan 17, 12:39 PM ESTSpecial Weather StatementLMKEdmonson, Hart36 min
Jan 17, 12:46 PM ESTSevere Thunderstorm WarningLMKAllen, Barren, Edmonson, Warren29 min
Jan 17, 12:48 PM ESTSpecial Weather StatementLMKSimpson27 min
Jan 17, 12:50 PM ESTSpecial Weather StatementLMKBourbon, Clark, Fayette, Nicholas25 min
Jan 17, 12:56 PM ESTTornado WarningLMKWarren19 min
Jan 17, 1:10 PM ESTSpecial Weather StatementLMKCasey, Green, Taylor35 min
Jan 17, 1:12 PM ESTSpecial Weather StatementLMKAllen, Barren, Metcalfe, Simpson33 min
Jan 17, 1:14 PM ESTSpecial Weather StatementLMKMadison31 min
Jan 17, 1:14 PM ESTSevere Thunderstorm WarningLMKAllen, Simpson16 min
Jan 17, 1:16 PM ESTSpecial Weather StatementLMKGarrard44 min
Jan 17, 1:20 PM ESTTornado WarningLMKAllen, Simpson25 min
Jan 17, 1:25 PM ESTSevere Thunderstorm WarningLMKBoyle, Garrard, Lincoln, Madison35 min
Jan 17, 1:26 PM ESTSevere Thunderstorm WarningLMKClark, Madison19 min
Jan 17, 1:30 PM ESTSevere Thunderstorm WarningLMKAdair, Casey, Green, Hart, Marion, Taylor30 min
Jan 17, 1:43 PM ESTTornado WarningLMKAllen, Barren, Monroe32 min
Jan 17, 1:52 PM ESTSevere Thunderstorm WarningLMKCasey, Lincoln23 min
Jan 17, 1:59 PM ESTSevere Thunderstorm WarningLMKAdair, Casey, Russell, Taylor31 min
Jan 17, 2:13 PM ESTTornado WarningLMKCumberland, Monroe13 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2012Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.